# SDR 2003FA0000684

- Difficulty date: June 22, 2003
- Submitted: July 2, 2003
- Operation: General aviation
- Aircraft: CFSOR
- Make and model: Piper J-3C
- Propeller: Snsnch W72GK
- System (JASC): 6111 · Propeller Blade Section
- Part: Strip
- Condition: Separated
- Location: Propeller Le
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT CRUISE, PORTION OF PROP LEADING EDGE STRIP SEPARATED FROM PROP.  EMERGENCY LANDING ON LAKE ERIE SHORE.  PROP OVERHAULED IN 1974.  APPROX 40 HOURS SINCE LAST ANNUAL INSPECTION.
